# SDR AUS20030899

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 324525172
- Condition: Failed
- Location: Rt Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) RT NOSE WHEEL TIRE BLOWN OUT. LT TIRE FAILED DUE TO OVERLOAD.
